# SDR DALA2021112207166

- Difficulty date: November 3, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 CORROSION FOUND ON THE SURFACE OF THE FWD GIRT BAR, LH FWD SILL BETWEEN FR16-FR20. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-480598. (2005598)
